RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 5, Number 2  


Criterion for the commutant of a quantized field to be algebraically closed
A. N. Vasil'ev
161
Representations of a Gell-Mann-Dashen algebra
A. U. Klimyk
167
Unitary representations of the conformal group
A. N. Leznov, I. A. Fedoseev
181
Quantum electrodynamics in external fields. I
I. A. Batalin, E. S. Fradkin
190
Renormalization functional relationships in quantum electrodynamics
V. I. Truten', P. I. Fomin
219
Sum rules for the ratio of the $\pi^{\pm} p$-scattering amplitudes
V. Z. Baluni, Yu. S. Vernov
235
Quasipotential equations for spin particles with different masses
P. N. Bogolyubov
244
Anomalous properties of vector currents in exactly solvable field theory models
I. V. Tyutin
253
Analytic properties of an exactly solvable nonrelativistic two-channel scattering problem
M. L. Kharakhan
262
$O(2,1)$ Algebra and the hydrogen atom
V. F. Dmitriev, Yu. B. Rumer
276
Schrödinger-type equation with damping for a dynamical system in a thermal bath
K. Valasek, D. N. Zubarev, A. L. Kuzemsky
281
Kinetics of hot electrons in quantizing magnetic fields I. Effective parameter approximation
V. P. Kalashnikov
293
Symmetry breaking and phase transition in a model of solid hydrogen
V. S. Yarunin
305
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019